# SDR R61A201705080344

- Difficulty date: May 8, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N643RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000060
- Aircraft time: 34,647 hours, 21,632 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR (MAIN CABIN DOOR) VERY DIFFICULT TO OPEN. LUBRICATED L1 DOOR EXTERNAL HANDLE ASSY AS REQUIRED. OPS CHECK GOOD REF AMM 52-11-00.
